MAUDE Adverse Event Report: COOPER SURGICAL, INC FISHER CONE BIOPSY EXCISOR; ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)

COOPER SURGICAL, INC FISHER CONE BIOPSY EXCISOR; ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)
Catalog Number 900-151
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was consented for a laparoscopic tubal litigation, removal of an iud and leep of the cervix.During the leep, the tips of the leep electrode came off the electrode into the patient¿s uterus.A hysterectomy was done to locate the tip of the electrode and it was retrieved.Fda safety report id # (b)(4).

Brand Name
FISHER CONE BIOPSY EXCISOR
Common Device Name
ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
COOPER SURGICAL, INC
trumbull CT 06611
MDR Report Key9496499
Report NumberMW5091773
Device Sequence Number13972981
Product Code HGI
UDI-Device Identifier20888937003714
UDI-Public20888937003714
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2021
Device Catalogue Number900-151
Device Lot Number238680
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient Weight74